# SDR AALA202305103156

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A320*
- Aircraft serial: 6222
- Aircraft time: 27,944 hours, 8,722 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY ENTRY DOOR STUCK. MAINTENANCE ADJUSTED LAVATORY DOOR.
